MathSciNet Relay Station
MathSciNet bibliographic data
MR1152992 (93m:43002) 43A05 (28A99 28D15 43A85)
Solecki, Sławomir Measurability properties of sets of Vitali's type. Proc. Amer. Math. Soc. 119 (1993), no. 3, 897–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement